Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 89, NWS Dodge City, KS

June 21, 2020Barber County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 21, 2020, 1:58 AM CDT for Barber County, Pratt County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2020, 1:58 AM CDT (06:58 UTC)
Expired
Jun 21, 2020, 2:45 AM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barber County, KS, Pratt County, KS

The radar

The Vance AFB radar (KVNX), 71 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2020-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2020-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

687 
WUUS53 KDDC 210658
SVRDDC
KSC007-151-210745-
/O.NEW.KDDC.SV.W.0089.200621T0658Z-200621T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
158 AM CDT Sun Jun 21 2020

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Barber County in south central Kansas...
  Southeastern Pratt County in south central Kansas...

* Until 245 AM CDT.

* At 157 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles southeast of Nashville to near Aetna, moving
  southeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Medicine Lodge, Kiowa, Hardtner, Sharon, Hazelton and Isabel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9889 3703 9893 3762 9849 3760 9846
      3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0657Z 325DEG 33KT 3735 9834 3701 9892 

HAIL...<.75IN
WIND...60MPH
 
$$

RUSSELL
2 follow-up statements
426 
WWUS53 KDDC 210710
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
210 AM CDT Sun Jun 21 2020

KSC007-151-210745-
/O.CON.KDDC.SV.W.0089.000000T0000Z-200621T0745Z/
Barber KS-Pratt KS-
210 AM CDT Sun Jun 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 210 AM CDT, severe thunderstorms were located along a line
extending from near Nashville to 7 miles southeast of Aetna, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Medicine Lodge, Kiowa, Hardtner, Sharon, Hazelton and Isabel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9889 3703 9893 3762 9849 3760 9846
      3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0710Z 319DEG 19KT 3739 9838 3701 9886 

HAIL...<.75IN
WIND...60MPH
 
$$

JJOHNSON
933 
WWUS53 KDDC 210736
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
236 AM CDT Sun Jun 21 2020

KSC007-151-210746-
/O.EXP.KDDC.SV.W.0089.000000T0000Z-200621T0745Z/
Barber KS-Pratt KS-
236 AM CDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR BARBER AND SOUTHEASTERN PRATT
COUNTIES WILL EXPIRE AT 245 AM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3700 9889 3703 9893 3762 9849 3760 9846
      3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0736Z 325DEG 33KT 3721 9822 3683 9870 

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:04 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 21, 12:04 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1204 AM CDT Sun Jun 21 2020

...Updated Aviation...

.SHORT TERM...(This evening through Sunday)
Issued at 324 PM CDT Sat Jun 20 2020

A few storms may form this afternoon across portions of the CWA.
If this occurs, the strongest storms will be capable of producing
small hail and wind gusts around 50 mph. These storms are then
expected to dissipate this evening as they slide southeast into
Oklahoma. Dry conditions and decreasing cloudiness is then
expected for the remainder of the night. A better chance of storms
are expected tomorrow as an upper level shortwave moves through
the area. These storms are expected to form along a frontal
boundary across west central Kansas in the afternoon then slide
southeast into central Kansas by tomorrow evening. A few of these
storms are expected to become severe with large hail, damaging
winds, and an isolated tornado being the main concern. As for
temperatures, lows tonight are expected to dip into the low to mid
60s with highs tomorrow reaching into the low 90s.

.LONG TERM...(Sunday night through Saturday)
Issued at 324 PM CDT Sat Jun 20 2020

Thunderstorm chances are anticipated each afternoon/evening across
portions of western Kansas through the long term period. This is
due to weak shortwaves moving down through northwest flow aloft,
ample moisture in the atmosphere, and frontal boundaries being the
focal point of convection at the surface. Temperatures will
generally reach into the upper 80s to low 90s with lows dipping
into the upper 50s to upper 60s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1201 AM CDT Sun Jun 21 2020

VFR conditions through 18Z for all TAF sites. After 18Z
thunderstorms are expected to break out across north central and
northwest Kansas and then expand and move southeast through 00Z.
TEMPOs for passing storms are included for HYS, DDC, and GCK.
Storms should they develop and pass over the airports will have
the potential for straight line wind gusts 50-60 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  92  62  90 /  30  70  40  10
GCK  61  92  61  90 /  10  60  10  10
EHA  62  95  62  95 /  10   0   0  10
LBL  62  95  62  93 /  10  40   0  10
HYS  63  92  63  88 /  30  60  30  20
P28  65  92  66  92 /  20  60 100  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...Tatro
Hazardous weather outlook, Jun 20, 2:02 AM CDT, 23 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
202 AM CDT Sat Jun 20 2020

KSZ030-031-043>046-061>066-074>081-084>090-210715-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
202 AM CDT Sat Jun 20 2020 /102 AM MDT Sat Jun 20 2020/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Days 2-7 Discussion
-------------------

Strong to severe thunderstorms will be possible across central and
eastern portions of southwest Kansas late Sunday afternoon into
Sunday evening. Large hail and damaging winds will be the main
hazards with isolated tornadoes a possibility.

An active pattern will continue through the week with thunderstorm
chances virtually each day.

Days 2-7 Hazards
----------------
* Sunday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk
  - Excessive heat: Limited risk

* Monday
  - Lightning: Elevated risk
  - Excessive heat: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Friday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage
https://weather.gov/crh/ghwo?sid=ddc

In the hours before

Local storm report, Jun 20, 11:21 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1121 PM CDT SAT JUN 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             3 E DODGE CITY          37.76N 99.97W
06/20/2020  M1.00 INCH       FORD               KS   NWS EMPLOYEE

&&

RB
Special weather statement, Jun 20, 11:29 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1129 PM CDT Sat Jun 20 2020

KSZ078>080-210515-
Kiowa KS-Edwards KS-Ford KS-
1129 PM CDT Sat Jun 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD...NORTHWESTERN
KIOWA...SOUTHEASTERN HODGEMAN AND SOUTHWESTERN EDWARDS COUNTIES UNTIL
1215 AM CDT...

At 1129 PM CDT, Doppler radar was tracking a strong thunderstorm near
Windhorst, moving southeast at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Offerle, Windhorst and Bellefont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3790 9976 3791 9961 3791 9957 3792 9957
      3792 9955 3778 9938 3767 9963
TIME...MOT...LOC 0429Z 316DEG 7KT 3783 9959

RUSSELL
Local storm report, Jun 20, 11:40 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1140 PM CDT SAT JUN 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             FT. DODGE               37.74N 99.94W
06/20/2020  E1.25 INCH       FORD               KS   PUBLIC

&&

GT
Local storm report, Jun 21, 12:39 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1239 AM CDT SUN JUN 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             10 NNW COLDWATER        37.40N 99.38W
06/20/2020  E1.00 INCH       KIOWA              KS   PUBLIC

0525 PM     HAIL             8 NW WILMORE            37.41N 99.31W
06/20/2020  E0.70 INCH       KIOWA              KS   PUBLIC

0650 PM     HAIL             9 WSW TREGO CENTER      38.85N 100.06W
06/20/2020  E0.50 INCH       TREGO              KS   PUBLIC

0700 PM     HAIL             8 SW NESS CITY          38.39N 100.02W
06/20/2020  E1.00 INCH       NESS               KS   PUBLIC

0710 PM     HAIL             TREGO CENTER            38.89N 99.89W
06/20/2020  E1.00 INCH       TREGO              KS   PUBLIC

0726 PM     TSTM WND GST     7 S NESS CITY           38.35N 99.90W
06/20/2020  E60 MPH          NESS               KS   PUBLIC

            SEVERAL SMALL LIMBS DOWNED.

0726 PM     HAIL             8 S NESS CITY           38.34N 99.90W
06/20/2020  E1.00 INCH       NESS               KS   PUBLIC

0730 PM     HAIL             8 SSE NESS CITY         38.35N 99.85W
06/20/2020  E1.00 INCH       NESS               KS   PUBLIC

0732 PM     HAIL             8 SSE NESS CITY         38.35N 99.85W
06/20/2020  E1.00 INCH       NESS               KS   PUBLIC

0745 PM     HAIL             13 N ELLIS              39.12N 99.54W
06/20/2020  E1.75 INCH       ELLIS              KS   PUBLIC

0835 PM     HAIL             12 SE BEELER            38.31N 100.06W
06/20/2020  E1.75 INCH       NESS               KS   PUBLIC

0838 PM     HAIL             6 NNW HANSTON           38.20N 99.75W
06/20/2020  E2.00 INCH       HODGEMAN           KS   PUBLIC

0846 PM     HAIL             HANSTON                 38.13N 99.71W
06/20/2020  M1.25 INCH       HODGEMAN           KS   PUBLIC

0908 PM     HAIL             11 N JETMORE            38.24N 99.90W
06/20/2020  M1.00 INCH       HODGEMAN           KS   PUBLIC

0910 PM     HAIL             8 WSW NESS CITY         38.39N 100.02W
06/20/2020  E1.25 INCH       NESS               KS   PUBLIC

0910 PM     HEAVY RAIN       NESS CITY               38.45N 99.91W
06/20/2020  M2.00 INCH       NESS               KS   PUBLIC

0914 PM     HAIL             8 N JETMORE             38.20N 99.90W
06/20/2020  M1.00 INCH       HODGEMAN           KS   PUBLIC

0921 PM     HAIL             6 N JETMORE             38.18N 99.90W
06/20/2020  M1.00 INCH       HODGEMAN           KS   PUBLIC

0927 PM     HAIL             4 N JETMORE             38.15N 99.90W
06/20/2020  M1.50 INCH       HODGEMAN           KS   PUBLIC

0930 PM     HAIL             HANSTON                 38.12N 99.71W
06/20/2020  M1.50 INCH       HODGEMAN           KS   PUBLIC

            REPORT WAS FROM SOCIAL MEDIA. PICTURE
            INCLUDED WITH THE REPORT.

1105 PM     HAIL             5 N DODGE CITY          37.83N 100.02W
06/20/2020  M0.88 INCH       FORD               KS   NWS EMPLOYEE

1110 PM     TSTM WND GST     5 N DODGE CITY          37.83N 100.02W
06/20/2020  E60 MPH          FORD               KS   NWS EMPLOYEE

1115 PM     HAIL             3 E DODGE CITY          37.76N 99.97W
06/20/2020  M1.00 INCH       FORD               KS   NWS EMPLOYEE

&&
Special weather statement, Jun 21, 1:15 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
115 AM CDT Sun Jun 21 2020

KSZ088-210715-
Clark KS-
115 AM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR CLARK COUNTY UNTIL 215 AM CDT...

At 114 AM CDT, Doppler radar was tracking a strong thunderstorm near
Clark State Lake, moving south at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ashland, Sitka, Clark State Lake and Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3746 9995 3746 9961 3715 9957 3702 9955
      3701 9996
TIME...MOT...LOC 0614Z 344DEG 22KT 3732 9976

RUSSELL
Special weather statement, Jun 21, 1:20 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Dodge City KS
120 AM CDT Sun Jun 21 2020

KSZ080-081-090-210715-
Pratt KS-Barber KS-Kiowa KS-
120 AM CDT Sun Jun 21 2020

...SPECIAL WEATHER STATEMENT...

At 120 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Isabel to near Croft. Movement was south
at 15 mph.

Pea size hail will be possible with these storms.

Locations impacted include...
Pratt, Haviland, Sawyer, Cullison, Isabel, Coats, Lake City, Sun
City, Cairo, Wellsford and Croft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3733 9841 3735 9897 3766 9912 3767 9846
      3739 9846 3738 9841
TIME...MOT...LOC 0620Z 341DEG 12KT 3751 9849 3755 9904

RUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:02 PM CDTSpecial Weather StatementDDCTrego43 min
Jun 20, 7:31 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness59 min
Jun 20, 7:35 PM CDTSevere Thunderstorm WarningDDCEllis, Trego40 min
Jun 20, 8:24 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness51 min
Jun 20, 8:28 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee62 min
Jun 20, 9:04 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee41 min
Jun 20, 9:14 PM CDTFlash Flood WarningDDCHodgeman, Ness5 hr
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Pawnee39 min
Jun 20, 10:08 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness52 min
Jun 20, 10:34 PM CDTSpecial Weather StatementDDCEdwards41 min
Jun 20, 10:48 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman42 min
Jun 20, 10:56 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa49 min
Jun 20, 11:06 PM CDTSevere Thunderstorm WarningDDCClark, Ford39 min
Jun 20, 11:14 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman46 min
Jun 20, 11:29 PM CDTSpecial Weather StatementDDCEdwards46 min
Jun 20, 11:45 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa45 min
Jun 20, 11:48 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman42 min
Jun 21, 12:36 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa, Meade39 min
Jun 21, 1:15 AM CDTSpecial Weather StatementDDCClark60 min
Jun 21, 1:20 AM CDTSpecial Weather StatementDDCPratt55 min
Jun 21, 1:36 AM CDTSevere Thunderstorm WarningDDCClark39 min
Jun 21, 2:02 AM CDTSevere Thunderstorm WarningDDCClark, Meade58 min
Jun 21, 2:37 PM CDTSevere Thunderstorm WarningDDCLane, Scott38 min
Jun 21, 3:09 PM CDTSpecial Weather StatementDDCEllis51 min
Jun 21, 3:14 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Scott, Trego61 min
Jun 21, 3:35 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman40 min
Jun 21, 3:46 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman, Lane, Ness29 min
Jun 21, 3:56 PM CDTSpecial Weather StatementDDCEllis49 min
Jun 21, 4:09 PM CDTSevere Thunderstorm WarningDDCEllis, Rush51 min
Jun 21, 4:14 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman, Lane, Ness, Scott61 min
Jun 21, 4:42 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman48 min
Jun 21, 4:52 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman53 min
Jun 21, 4:59 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush46 min
Jun 21, 5:01 PM CDTSpecial Weather StatementDDCStevens44 min
Jun 21, 5:05 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens40 min
Jun 21, 5:16 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman, Ness44 min
Jun 21, 5:30 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Gray, Kiowa, Meade60 min
Jun 21, 5:34 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny41 min
Jun 21, 5:39 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens36 min
Jun 21, 5:41 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush, Stafford64 min
Jun 21, 5:42 PM CDTFlash Flood WarningDDCFord, Gray, Hodgeman4 hr
Jun 21, 5:46 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman44 min
Jun 21, 6:08 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Meade67 min
Jun 21, 6:14 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Seward61 min
Jun 21, 6:17 PM CDTSevere Thunderstorm WarningDDCBarber, Edwards, Kiowa, Pawnee, Pratt, Stafford58 min
Jun 21, 6:36 PM CDTSevere Thunderstorm WarningDDCClark, Meade39 min
Jun 21, 6:56 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Kiowa, Pratt49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.